# SDR DALA2021082505015

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 48,586 hours, 25,186 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 - CRACK INDICATION ON FRAME WEB 68, BELOW STRINGER 8R AT AFT GALLEY. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTION ON FRAME WEB 68 BELOW STRG 8R AT AFT GALLEY AREA AS PER SRM A319 53-41.(1923385)
